question-icon

What causes pain in the lower abdomen?

default
Posted on Thu, 21 Dec 2017
Question: moderate to accute pain lower abdomin, hard time emptying my bladder
doctor
Answered by Dr. P. T. Patil (46 minutes later)
Brief Answer:
Need to consultqualified Urologist to rule out Enlarged Prostate .

Detailed Answer:
Hello
Thanks for query .
Based on the facts that you have posted .Pain in lower abdomen associated with difficulty in emptying bladder is mostly due to Enlarged Prostate which is common at this age .

Consult qualified Urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Serum PSA.

In the mean while start taking Tomsulosin once daily along with Norfloxacin and Nitrofurantoin twice daily

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10205 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain in the lower abdomen?

Brief Answer: Need to consultqualified Urologist to rule out Enlarged Prostate . Detailed Answer: Hello Thanks for query . Based on the facts that you have posted .Pain in lower abdomen associated with difficulty in emptying bladder is mostly due to Enlarged Prostate which is common at this age . Consult qualified Urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis. 1) Urine routine and culture. 2) Ultrasound scanning of abdomen and pelvis 3) Serum PSA. In the mean while start taking Tomsulosin once daily along with Norfloxacin and Nitrofurantoin twice daily Further treatment will depend upon result of these tests and final diagnosis. Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you Thanks and Regards. Dr.Patil.